# SDR CALA2012080800499

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 37,777 hours, 12,165 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT,  F/A COMPLAINED OF MIST IN AFT CABIN, ODOR OF SULFER, AND THROAT IRRITATION.   ACCOMPLISHED FIM TASK 05-51-26-0800-801C.  FOUND ODOR EMINATING FROM AFT OVENS.  REMOVED FOOD SCRAPS FROM SAME. NO ODOR NOTED ON ENGINE RUN.  O/B CREW SUPPLIED WITH FORM 46-6020, SMOKE-ODOR IN ACFT.  ACFT OK FOR SERVICE.
